MathSciNet Relay Station
MathSciNet bibliographic data
MR1970485 (2004e:60141) 60J70 (60J75 91B28 91B70)
Kou, S. G.; Wang, Hui First passage times of a jump diffusion process. Adv. in Appl. Probab. 35 (2003), no. 2, 504–531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement